MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX I.C. FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX I.C. FOLEY CATHETER
Model Number 0166SI24
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the balloon with 20cc water was not making a round balloon, the patient is using the catheter as a feeding tube per the doctor¿s instructions,per troubleshooting the mss response the method of inflating the balloon.Follow up 1 via phone on 25sep2020, the customer noted that the balloon burst while in use due to the stomach acid.No missing pieces were observed.
 
Event or Problem Description
It was reported that the balloon with 20 cc water was not making a round balloon, the patient was using the catheter as a feeding tube per the doctor¿s instructions.Per troubleshooting the mss responded to the method of inflating the balloon.Per follow up 1 via phone on (b)(6) 2020, the customer noted that the balloon burst while in use due to the stomach acid.No missing pieces were observed.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as per the investigation the event is related to user, since there is no device malfunction.Hence this event is not reportable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX I.C. FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10703606
Report Number1018233-2020-20220
Device Sequence Number3025136
Product Code MJC
UDI-Device Identifier00801741016882
UDI-Public(01)00801741016882
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0166SI24
Device Catalogue Number0166SI24-BARD
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;